# SDR USAA2014082600001

- Difficulty date: August 25, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 21 hours, 8 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 146534
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU 13WL SHOWS UNIT FAULT AFTER TEST.  REPLACED 13WL EPSU & BATTERY IAW AMM 33-51-38 401.  OPERATIONS TESTED NORMAL.
